# SDR MWEA030416

- Difficulty date: October 13, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 40,349 hours, 43,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 99578283
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR THRESHOLD IS CORRODED AT STATION 160-200.  --  FABRICATED AND INSTALLED FILLER AND PANEL.
